I have began taking Qsymia on Jan 5th 2015 and since then i have had continuous nausea and constant coughing with no warning. i don't no if it is no allergies or the medication. im weight is decreasing. im watching my food intake and exercising more and more each week. but this coughing is driving me nuts. any ideas? signed please help from hacking to disturbing
I have not taken the Qsymia but I have had continuous nausea and coughing. My doctor prescribed the Quick Dissolve Zofram. It helps some. But she also told me to slack off of exercising. I was doing it too much. The coughing has went away entirely. I walk and go to the gym 3 days a week instead of 7. i know we are all different but I hope this helps.
- Qsymia Information for Consumers
- Qsymia Information for Healthcare Professionals (includes dosage details)
- Side Effects of Qsymia (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Jul 2014 • 1 answer
Posted 22 Sep 2014 • 2 answers
Posted 16 May 2015 • 1 answer
Posted 19 Jun 2015 • 3 answers
Posted 23 Oct 2017 • 1 answer